Translator Disclaimer
June 2020 A new formula for Mahler's measure
Mounir Hajli
Funct. Approx. Comment. Math. 62(2): 165-170 (June 2020). DOI: 10.7169/facm/1753

Abstract

Let $f\in\mathbb{Z}[x_1,\ldots,x_N]$ be a nonzero polynomial. We show that there exists a sequence of real numbers defined in terms of the coefficients of $f$, converging to the Mahler's measure of $f$.

Citation

Download Citation

Mounir Hajli. "A new formula for Mahler's measure." Funct. Approx. Comment. Math. 62 (2) 165 - 170, June 2020. https://doi.org/10.7169/facm/1753

Information

Published: June 2020
First available in Project Euclid: 8 May 2020

zbMATH: 07225507
MathSciNet: MR4113983
Digital Object Identifier: 10.7169/facm/1753

Subjects:
Primary: 14G40
Secondary: 11K60, 11R06

Rights: Copyright © 2020 Adam Mickiewicz University

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 2 • June 2020
Back to Top